# SDR SIMA20181216002

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 30,282 hours, 26,600 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR OF DECOMPOSING VARMIT IN COCKPIT. FOUND MUFFLER DUCT DISCONNECTED FROM LT RECIRC FAN. SECURED MUFFLER DUCT IAW AMM 21-24-01. RAN BOTH ENGS AT IDLE, MAX POWER, & 75 TLA.   INSPECTED IAW ETN-EM-72-034.  ODOR INTERMITTENT AT HIGH POWER & NON-EXISTENT AT IDLE. COULDN`T DETERMINE LOCATION OR CAUSE OF ODOR.  ODOR ALSO DETECTED AT ENG. SHUTDOWN. PERFORMED GVI OF EICAS DISPLAY, PFD'S, AND MFD'S & SMELLED DISPLAY AREA. COULDN`T LOCATE SOURCE OF ODOR.  PERFORMED GVI OF FWD LOWER E/E BAY.  NO DEFECTS NOTED. COULDN`T LOCATE SOURCE OF ODOR.  PERFORMED NR 1 & 2 ENGINE IDLE RUNS. PERFORMED OPS CHECK IAW ETN-EM-72-034.  OPS CHECKED GOOD.  PERFORMED TROUBLESHOOTING IAW FIM 21-20-00-810-801-A, AMM 25-12-07, & AMM 36-00-00.
